On Some New Approach of Paranormed Spaces

Authors

  • Reham A. Alahmadi Basic Science Department, College of Science and Theoretical Studies, Saudi Electronic University, Riyadh-11673, Kingdom of Saudi Arabia https://orcid.org/0000-0002-0181-7552

DOI:

https://doi.org/10.37256/cm.5120242398

Keywords:

infinite matrices, completeness property, basis

Abstract

The object of this paper is to bring out the space rqB(g,p) of non-absolute patterns. Also, we will structure its completeness property. Also, the Köthe duals will be determined. Moreover, the Schauder basis for it will be constructed.

Downloads

Published

2024-01-24

How to Cite

1.
Alahmadi RA. On Some New Approach of Paranormed Spaces. Contemp. Math. [Internet]. 2024 Jan. 24 [cited 2024 Feb. 27];5(1):421-9. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2398